按条件检索“726”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CNKI × 数据来源: 维普 × 数据来源: WOS × 数据来源: EI × 出版年: 2014 × 机构: 管理学院 × 机构: 数学学院 × 文献类型: 期刊论文 × 文献类型: proceedingspaper ×
导出
  • 排序
  • 显示
1. Independence Under the -Expectation Framework SCOPUS SCIE

作者:Hu, Mingshang; Li, Xiaojuan

作者机构:[Hu, Mingshang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Li, Xiaojuan] Shandong Youth Univ Polit Sci, Int Business Sch, Jinan 250103, Peoples R China.

来源:JOURNAL OF THEORETICAL PROBABILITY,2014,Vol.27,Issue.3,1011-1020

WOS被引数:4

资源类型:期刊论文

WOS:000340525200015

2. Value Distribution of Certain Type of Difference Polynomials SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000330382100001

3. Edge coloring of planar graphs which any two short cycles are adjacent at most once EI SCOPUS SCIE

作者:Ni, Wei-Ping; Wu, Jian-Liang

作者机构:[Ni, Wei-Ping] Zaozhuang Univ, Sch Math & Stat, Zaozhuang 277160, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.516,133-138

WOS被引数:1

资源类型:期刊论文

WOS:000330817700013

4. A Note on Meromorphic Solutions of Linear Partial Differential Equations of Second Order SCOPUS SCIE

作者:Hu, Pei-Chu; Li, Bao Qin

作者机构:[Hu, Pei-Chu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Li, Bao Qin] Florida Int Univ, Dept Math, Miami, FL 33199 USA.

来源:COMPLEX ANALYSIS AND OPERATOR THEORY,2014,Vol.8,Issue.6,1173-1182

WOS被引数:3

资源类型:期刊论文

WOS:000339808100002

5. An asymptotic formula related to the divisors of the quaternary quadratic form SCOPUS SCIE

作者:Hu, Liqun

作者机构:[Hu, Liqun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:ACTA ARITHMETICA,2014,Vol.166,Issue.2,129-140

WOS被引数:4

资源类型:期刊论文

WOS:000347364200002

6. Sharing sets of q-difference of meromorphic functions SCOPUS SCIE

作者:Xiaoguang Qi;Lianzhong Yang

作者机构:[Qi, X] University of Jinan, School of Mathematics, Jinan, Shandong, 250022, China;[ Yang, L] Shandong University, School of Mathematics, Jinan, Shandong, 250100, China

来源:Mathematica Slovaca,MATHEMATICA SLOVACA,2014,Vol.64,Issue.1,51-60

WOS被引数:2

资源类型:期刊论文

WOS:000332532900006

7. MIS Approach Analyzing the Controllability of Switched Boolean Networks with Higher Order EI SCOPUS SCIE

作者:Lequn Zhang;Jun-e Feng;Min Meng

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Meng, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:International Journal of Control, Automation, and Systems,INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2014,Vol.12,Issue.2,450-457

WOS被引数:4

资源类型:期刊论文

WOS:000333480100027

8. Relationship between maximum principle and dynamic programming for stochastic differential games of jump diffusions EI SCOPUS SCIE

作者:Shi, Jingtao

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shi, Jingtao] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL,2014,Vol.87,Issue.4,693-703

WOS被引数:1

资源类型:期刊论文

WOS:000332205200003

9. Finite Volume Element Approximation of the Coupled Continuum Pipe-Flow/Darcy Model for Flows in Karst Aquifers EI SCOPUS SCIE

作者:Wei Liu;Zhijiang Kang;Hongxing Rui

作者机构:[Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai 264025, China;[ Kang, Z] SINOPEC Petroleum Exploration and Production Research Corporation, Beijing 100083, China;[ Rui, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.2,376-392

WOS被引数:3

资源类型:期刊论文

WOS:000331171400002

10. Value Sharing of Certain Differential Polynomials and Their Shifts of Meromorphic Functions SCOPUS SCIE

作者:Xiao-Min Li;Hong-Xun Yi;Yue Shi

作者机构:[Li, X.-M] Department of Mathematics, Ocean University of China, Qingdao 266100, Shandong, China, Department of Physics and Mathematics, University of Eastern Finland, P. O. Box 111, 80101 Joensuu, Finland;[ Yi, H.-X] Department of Mathematics, Ocean University of China, Qingdao 266100, Shandong, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Computational methods and function theory,COMPUTATIONAL METHODS AND FUNCTION THEORY,2014,Vol.14,Issue.1,63-84

WOS被引数:1

资源类型:期刊论文

WOS:000334443800003

11. 慢性病对中国劳动力的影响及对策分析

作者:胡晨昊;

作者机构:[胡晨昊]山东大学管理学院

来源:管理观察,2014,Issue.10,180-181

资源类型:期刊论文

12. Domain decomposition procedures combined with H-1-Galerkin mixed finite element method for parabolic equation SCOPUS SCIE

作者:Sun, Tongjun; Ma, Keying

作者机构:[Sun, Tongjun; Ma, Keying] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.267,33-48

WOS被引数:5

资源类型:期刊论文

WOS:000335102800003

13. 国外“以房养老”模式与启示

作者:董鹏[1];李茵茵[1]

作者机构:[董鹏;李茵茵]山东大学经济管理学院,中国

来源:社会福利,China Social Welfare,2014,Issue.06,55-56

资源类型:期刊论文

14. 人口结构型流动与制度变迁

作者:陈岱云;

作者机构:[陈岱云]济南大学政治与公共管理学院,山东大学

来源:求索,2014,Issue.12,4-10

资源类型:期刊论文

15. 地方党组织创新动因、模式及可持续性研究

作者:彭清萍;杨蕙聪;

作者机构:[彭清萍]山东大学政治学与公共管理学院;[杨蕙聪]湖南省靖州县文溪乡政府

来源:西南石油大学学报(社会科学版),Journal of Southwest Petroleum University (Social Sciences Edition),2014,Issue.06,42-48

资源类型:期刊论文

16. Division algebras in linear Gr-categories SCIE

作者:Huang, Hua-Lin; Van Oystaeyen, Fred; Zhang, Yinhuo

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Van Oystaeyen, Fred] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium.; [Zhang, Yinhuo] Univ Hasselt, Dept Math & Stat, B-3590 Diepenbeek, Belgium.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2014,Vol.21,Issue.5,859-872

资源类型:期刊论文

WOS:000348242800006

17. 外P-推理与外发散信息的搜索-发现

作者:张环理;王冬梅;张锐;

作者机构:[张环理;王冬梅;张锐]山东大学数学学院;[张环理;王冬梅;张锐]驻马店职业技术学院信息工程系

来源:河南科学,Henan Science,2014,Issue.03,315-320

资源类型:期刊论文

18. 新医改环境下中小药品流通企业生存空间研究

作者:刘西国;

作者机构:[刘西国]济南大学管理学院,山东大学卫生管理与政策研究中心

来源:经济与管理,Economy and Management,2014,Issue.05,74-78

资源类型:期刊论文

19. 论公共治安服务的多元化——以契约治理为视角

作者:张新亮;孟晓敏;

作者机构:[张新亮;孟晓敏]山东大学政治学与公共管理学院

来源:山东行政学院学报,Journal of Shandong Administration Institute and Shandong Economic Management Personnel Institute,2014,Issue.02,45-49

资源类型:期刊论文

20. Infinitely many weak solutions for a fractional Schrodinger equation SCIE

作者:Dong, Wei; Xu, Jiafa; Wei, Zhongli

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa; Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2014

WOS被引数:10

资源类型:期刊论文

WOS:000347390800001

共 37 页, 726 条记录

TOP